MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number H938175
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter was observed in the outer packaging, inlet, or connectors of twelve (12) exactamix inlets.There was no patient involvement.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - PLASTICOS Y MATERIAS PRIMAS PYMPSA - SP013600
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24900014
Report Number1416980-2026-01352
Device Sequence Number8859180
Product Code NEP
UDI-Device Identifier00085412475806
UDI-Public(01)00085412475806(10)804015(17)280606
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH938175
Device Catalogue NumberH938175
Device Lot Number804015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown